# SDR VNAA2020021531101

- Difficulty date: February 13, 2020
- Submitted: February 15, 2020
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 40,122 hours, 30,339 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Relief Valve
- Condition: Failed
- Location: High Pressure
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A L ENG BLEED CAUTION MESSAGE. THIS CAUSED THE CREW TO LOSE A/I ABILITY. THEY WERE INSTRUCTED TO HOLD FOR THE PHL GDP BUT COULD NOT DUE TO ICING CONDITIONS AT THE HOLD POINT. THE CREW DECLARED AN EMERGENCY IN ORDER TO AVOID THE HOLD AND LAND IN PHL. LANDED SAFELY WITH NO FURTHER INCIDENT. MX REMOVED AND REPLACED L/H HIGH PRESSURE RELEIF VALVE IAW C700 AMM. OPS CHECK GOOD, NO LEAKS NOTED.
